# SDR HYIA20160520004

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N57PB
- Make and model: Cessna 402C
- Aircraft serial: C4020300
- Aircraft time: 23,691 hours, 46,674 cycles
- Engine: Cont TSIO520VB
- Engine time: 1,757 hours, 1,880 cycles
- Propeller: Mcauly 3AF32C505
- System (JASC): 6120 · Propeller Controlling System
- Part: Lock Nut
- Part number: MS210453
- Condition: Disconnected
- Location: Prop Control
- Component: Prop Governor, Mcauly
- Component part number: DCF290D7T3
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT PROP CONTROL LEVER, WILL NOT CHANGE PROP PITCH.  INSPECTED & FOUND RIGHT PROP CONTROL CABLE DISCONNECTED FROM PROP GOVERNOR.  REPLACED RT PROP CABLE ROD END BOLT & NUT WITH NEW IAW MM CH 61-20-00 & 20-10-01.
